# SDR DXTA2021012704648

- Difficulty date: January 27, 2021
- Submitted: January 28, 2021
- Operation: Air carrier
- Aircraft: N540QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0083
- Aircraft time: 3,370 hours, 2,274 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY BATTERIES ARE COMPLETELY DEAD.  SWITCH WAS IN OFF POSITION WHEN WE ARRIVED.  POWERED UP A/C AND LET EMER BATTERIES CHARGE FOR SEVERAL HOURS.  PERFORMED EMERGENCY LIGHTING OPERATIONAL CHECK, PER CE-680A AMM REF 33-50-00-5.  OPERATIONAL CHECK GOOD.  CALLED MCC OF FINDINGS.  MCC ELECTED TO RELEASE THE A/C, SO IONG AS THE OPERATIONAL CHECK IS PASSING.  LET BATTERIES CHARGE FOR AN ADDITIONAL HOUR, THEN PERFORMED OPERATIONS CHECK AGAIN.  OPERATIONAL CHECK GOOD.  EMERGENCY LIGHT TOGGLE SWITCH PLACED IN "OFF" POSITION.  POWERED DOWN A/C, OK TO CONT.
